Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 64, NWS Kansas City, MO

May 15, 2020Daviess County, Gentry County, Missouri

NWS Kansas City, MO issued this river flood warning at May 15, 2020, 6:49 AM CDT for Daviess County, Gentry County, Missouri. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
May 15, 2020, 6:49 AM CDT (11:49 UTC)
Expired
May 16, 2020, 2:03 PM CDT
In force
31 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Daviess County, MO, Gentry County, MO

The radar

The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River near Pattonsburg (PATM7).

Action stage
20 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06896900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

869 
WGUS43 KEAX 151149
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
649 AM CDT Fri May 15 2020



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Grand River near Pattonsburg affecting Daviess and Gentry Counties.
  Grand River near Chillicothe affecting Linn and Livingston 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC061-075-161148-
/O.NEW.KEAX.FL.W.0064.200515T1149Z-200516T1903Z/
/PATM7.1.ER.200515T1124Z.200515T1800Z.200515T1903Z.UU/
649 AM CDT Fri May 15 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Grand River near Pattonsburg.
* until Saturday afternoon.
* At  6:30 AM Friday the stage was 25.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.6 feet by this
  afternoon. The river will fall below flood stage this afternoon.
* At 25.0 feet...Low-lying farmland begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Pattonsburg     25   25.0   Fri 06 AM   25.6 this afternoon
     
&&
  
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433

  

$$

MOC115-117-161148-
/O.NEW.KEAX.FL.W.0065.200515T1448Z-200517T1800Z/
/CHZM7.1.ER.200515T1448Z.200516T0000Z.200516T1800Z.NO/
649 AM CDT Fri May 15 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Grand River near Chillicothe.
* from this morning to Sunday afternoon.
* At  5:45 AM Friday the stage was 19.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 27.8 feet by this evening. The river will fall 
  below flood stage by early Saturday afternoon.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   19.6   Fri 06 AM   27.8 this evening
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$
3 follow-up statements
425 
WGUS83 KEAX 151453
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
953 AM CDT Fri May 15 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Pattonsburg affecting Daviess and Gentry Counties.
  Moniteau Creek near Fayette affecting Howard County.
  Grand River near Gallatin affecting Daviess and Livingston 
  Counties.
  Grand River near Chillicothe affecting Linn and Livingston 
  Counties.
  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.
  Grand River near Brunswick affecting Carroll and Chariton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC061-075-161452-
/O.EXT.KEAX.FL.W.0064.000000T0000Z-200516T2316Z/
/PATM7.1.ER.200515T1124Z.200515T1800Z.200515T2316Z.UU/
953 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Pattonsburg.
* until Saturday evening.
* At  9:30 AM Friday the stage was 26.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.2 feet by this
  afternoon. The river will fall below flood stage this evening.
* At 25.0 feet...Low-lying farmland begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Pattonsburg     25   26.0   Fri 09 AM   27.2 this afternoon
     
&&
  
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433

  

$$

MOC061-117-161452-
/O.CON.KEAX.FL.W.0066.000000T0000Z-200517T0207Z/
/GAZM7.1.ER.200515T1400Z.200515T1800Z.200516T0207Z.NO/
953 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Gallatin.
* until Saturday evening.
* At  8:45 AM Friday the stage was 25.9 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 28.4 feet by this afternoon. The river will fall 
  below flood stage by tonight.
* At 26.0 feet...Low-lying woodlands and farmland along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Gallatin        26   25.9   Fri 09 AM   28.4 this afternoon
     
&&
  
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367

  

$$

MOC115-117-161452-
/O.CON.KEAX.FL.W.0065.000000T0000Z-200517T1441Z/
/CHZM7.2.ER.200515T1242Z.200516T0000Z.200516T1441Z.NO/
953 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Chillicothe.
* until Sunday morning.
* At  8:45 AM Friday the stage was 25.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.7 feet by this
  evening. The river will fall below flood stage late Saturday 
  morning.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   25.3   Fri 09 AM   29.7 this evening
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-161452-
/O.CON.KEAX.FL.W.0062.200515T1651Z-200518T1720Z/
/SNZM7.2.ER.200515T1651Z.200516T1200Z.200517T1720Z.NO/
953 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Sumner.
* until Monday afternoon.
* At  8:45 AM Friday the stage was 21.1 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 30.7 feet by Saturday morning. The river will fall 
  below flood stage by early Sunday afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   21.1   Fri 09 AM   30.7 Saturday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-161452-
/O.CON.KEAX.FL.W.0067.200517T1200Z-200519T0400Z/
/BRNM7.1.ER.200517T1200Z.200517T1800Z.200518T0400Z.UU/
953 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Brunswick.
* from Sunday morning to Monday evening.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.2 
  feet early Sunday afternoon.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19                      19.2 early Sunday afternoon
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$

MOC089-161452-
/O.EXT.KEAX.FL.W.0063.000000T0000Z-200516T2210Z/
/FYTM7.1.ER.200515T1241Z.200515T1700Z.200515T2210Z.UU/
953 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Moniteau Creek near Fayette.
* until Saturday afternoon.
* At  9:30 AM Friday the stage was 16.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by this
  afternoon. The river will fall below flood stage late this 
  afternoon.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16   16.9   Fri 09 AM   17.6 this afternoon
     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262

  

$$
681 
WGUS83 KEAX 151852
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
152 PM CDT Fri May 15 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Pattonsburg affecting Daviess and Gentry Counties.
  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.
  Grand River near Brunswick affecting Carroll and Chariton Counties.
  Grand River near Gallatin affecting Daviess and Livingston 
  Counties.
  Grand River near Chillicothe affecting Linn and Livingston 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC061-075-161851-
/O.EXT.KEAX.FL.W.0064.000000T0000Z-200516T2306Z/
/PATM7.1.ER.200515T1124Z.200515T1745Z.200515T2306Z.UU/
152 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Pattonsburg.
* until Saturday evening.
* At  1:30 PM Friday the stage was 26.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 25.0 feet...Low-lying farmland begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Pattonsburg     25   26.0   Fri 01 PM   24.8 this evening
     
&&
  
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433

  

$$

MOC061-117-161851-
/O.CON.KEAX.FL.W.0066.000000T0000Z-200517T0207Z/
/GAZM7.1.ER.200515T1402Z.200516T0000Z.200516T0207Z.NO/
152 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Gallatin.
* until Saturday evening.
* At 12:45 PM Friday the stage was 27.2 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.7 feet by this
  evening. The river will fall below flood stage tonight.
* At 26.0 feet...Low-lying woodlands and farmland along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Gallatin        26   27.2   Fri 01 PM   27.7 this evening
     
&&
  
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367

  

$$

MOC115-117-161851-
/O.CON.KEAX.FL.W.0065.000000T0000Z-200517T1441Z/
/CHZM7.2.ER.200515T1242Z.200516T0000Z.200516T1441Z.NO/
152 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Chillicothe.
* until Sunday morning.
* At 12:45 PM Friday the stage was 28.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.7 feet by this
  evening. The river will fall below flood stage late Saturday 
  morning.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   28.1   Fri 01 PM   29.7 this evening
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-161851-
/O.EXT.KEAX.FL.W.0062.000000T0000Z-200519T0300Z/
/SNZM7.2.ER.200515T1533Z.200516T1200Z.200518T0300Z.NO/
152 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Sumner.
* until Monday evening.
* At 12:45 PM Friday the stage was 29.5 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.6 feet by 
  Saturday morning. The river will fall below flood stage Sunday 
  before midnight.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   29.5   Fri 01 PM   33.6 Saturday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-161851-
/O.EXT.KEAX.FL.W.0067.200516T2327Z-200519T1552Z/
/BRNM7.1.ER.200516T2327Z.200517T1800Z.200518T1552Z.UU/
152 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Brunswick.
* from Saturday evening to Tuesday morning.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.3 
  feet early Sunday afternoon.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19                      21.3 early Sunday afternoon
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$
761 
WGUS83 KEAX 160121
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
820 PM CDT Fri May 15 2020



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Grand River near Pattonsburg affecting Daviess and Gentry Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Gallatin affecting Daviess and Livingston Counties.

  Grand River near Chillicothe affecting Linn and Livingston Counties.

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Grand River near Brunswick affecting Carroll and Chariton Counties.

  Platte River near Agency affecting Buchanan County.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC061-075-160150-
/O.CAN.KEAX.FL.W.0064.000000T0000Z-200516T2306Z/
/PATM7.1.ER.200515T1124Z.200515T1745Z.200515T2330Z.UU/
820 PM CDT Fri May 15 2020

The Flood Warning is cancelled for
  The Grand River near Pattonsburg.
* At  7:30 PM Friday the stage was 24.6 feet.
* Flood stage is 25.0 feet.
* Fell below flood stage at  6:30 PM Friday.
* Forecast...The river will continue to fall to 7.5 feet by Sunday 
  morning.
* At 25.0 feet...Low-lying farmland begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Pattonsburg     25   24.6   Fri 07 PM   20.0 early Saturday morning
     
&&
  
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433

  

$$

MOC061-117-170120-
/O.EXT.KEAX.FL.W.0066.000000T0000Z-200517T0612Z/
/GAZM7.1.ER.200515T1402Z.200515T2045Z.200516T0612Z.NO/
820 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Gallatin.
* until late Saturday night.
* At  7:45 PM Friday the stage was 27.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* At 26.0 feet...Low-lying woodlands and farmland along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Gallatin        26   27.0   Fri 08 PM   26.1 early Saturday morning
     
&&
  
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367

  

$$

MOC115-117-170120-
/O.EXT.KEAX.FL.W.0065.000000T0000Z-200517T1704Z/
/CHZM7.2.ER.200515T1242Z.200515T2315Z.200516T1704Z.NO/
820 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Chillicothe.
* until Sunday afternoon.
* At  7:45 PM Friday the stage was 29.0 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday afternoon.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   29.0   Fri 08 PM   27.6 early Saturday morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-170120-
/O.EXT.KEAX.FL.W.0062.000000T0000Z-200519T0608Z/
/SNZM7.2.ER.200515T1533Z.200516T1200Z.200518T0608Z.NO/
820 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Sumner.
* until late Monday night.
* At  7:45 PM Friday the stage was 32.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.8 feet by 
  Saturday morning. The river will fall below flood stage early 
  Monday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   32.7   Fri 08 PM   33.8 Saturday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-170120-
/O.EXT.KEAX.FL.W.0067.200517T0000Z-200519T2200Z/
/BRNM7.1.ER.200517T0000Z.200517T1800Z.200518T2200Z.UU/
820 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Grand River near Brunswick.
* from Saturday evening to Tuesday afternoon.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.6 
  feet early Sunday afternoon.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19                      21.6 early Sunday afternoon
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$

MOC021-170120-
/O.EXT.KEAX.FL.W.0068.000000T0000Z-200517T1727Z/
/AGYM7.1.ER.200515T2052Z.200516T0600Z.200516T1727Z.NO/
820 PM CDT Fri May 15 2020

The Flood Warning continues for
  The Platte River near Agency.
* until Sunday afternoon.
* At  7:30 PM Friday the stage was 21.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by 
  early Saturday morning. The river will fall below flood stage early
  Saturday afternoon.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   21.6   Fri 07 PM   22.0 early Saturday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 15, 1:58 AM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, May 15, 1:58 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
158 AM CDT Fri May 15 2020

.Discussion...
Issued at 158 AM CDT FRI MAY 15 2020

Primary forecast focus is on this morning into Saturday.

Convection across western and central Missouri will continue through
3 to 4 AM. 0-3 km shear remains relatively oriented perpendicular to
the line of convection. Compared to forward propagation Corfidi
vectors and confirmed by radar trends, this line has maintained a
decent shear-cold pool balance. With a stout low level jet feeding
into the region, enhanced mesovortices continue to crop up along the
line, indicating strong pockets of strong to severe pockets of wind.
This line will continue to build east and southeast across the
Ozarks early this morning.

For the remainder of the morning, lingering showers across portions
of northwestern Missouri should dissipate through 4 to 5 AM CDT.
Through midday, the surface front is expected to push well into the
Ozark Mountains. The region will remain under weak 500mb ridging,
with lingering chances for light precipitation across southwestern
Missouri through the day.

After sunset, thunderstorm chances will increase from west to east
in response to the western trough digging eastward off the front
range. The stalled frontal boundary over the Ozarks will lift back
north, remaining the focus for storms through the late evening and
overnight. The severe storm risk hinges on just how far this
monring's boundary sags southward, with current indications
suggesting it will reach near the Ouachita's across eastern Oklahoma
and western Arkansas. A very unstable airmass will develop north of
this boundary before it begins to lift back north, with over 3000 to
4000 J/Kg of SBCAPE. The window for severe storms will likely exist
over the Ozarks through the afternoon into the evening, with severe
potential dropping off farther north toward northeast Kansas and
west and northwest Missouri through the morning.

With the 500mb trough wrapping up and continuing east across the
northern Plains into Sunday, expect a pleasant end to the weekend,
with rain ending in the early morning and temperatures climbing into
the lower 70s. Fairly quiet and warmer weather will usher in the new
work week.

&&

.Aviation...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1215 AM CDT FRI MAY 15 2020

The main line of thunderstorms have pushed east of the terminals,
but will continue to cause impacts over central Missouri until
late morning. Upstream observations do not show any lower ceilings
behind the cold front, so for now I kept the terminals VFR into
the early morning timeframe. A low MVFR deck does appear to form
up just before sunrise with some pockets of IFR around sunrise. As
the area heats up in the morning the clouds will start to lift and
eventually clear out by the late morning into the early afternoon.
VFR conditions can be expected after that with a light NE to E
wind throughout the rest of the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch until 10 AM CDT this morning for KSZ057-060.

     Flash Flood Watch until 7 AM CDT this morning for KSZ103>105.

MO...Flash Flood Watch until 10 AM CDT this morning for MOZ038>040-
     043>046-053-054.

     Flash Flood Watch until 7 AM CDT this morning for MOZ007-008-
     014>017-021>025-028>033-037.

&&

Discussion...Kurtz
Aviation...Barham
Hazardous weather outlook, May 15, 4:54 AM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
454 AM CDT Fri May 15 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
454 AM CDT Fri May 15 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong to marginally severe thunderstorms will be possible tonight
 generally south of Highway 50. Hail and strong winds will be the
 primary threats.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Strong to marginally severe thunderstorms are expected to continue
 into Saturday morning as storms push northward through the
 area. Hail, strong winds, and brief heavy downpours will be the
 primary threats

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:01 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston29 min
May 14, 7:19 PM CDTSevere Thunderstorm WarningEAXAdair, Macon41 min
May 14, 7:28 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Mercer, Worth47 min
May 14, 7:30 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan45 min
May 14, 7:37 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Schuyler38 min
May 14, 7:52 PM CDTSpecial Weather StatementEAXHolt, Nodaway38 min
May 14, 8:03 PM CDTAreal Flood AdvisoryEAXGentry, Harrison, Nodaway, Worth3 hr
May 14, 8:08 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth37 min
May 14, 8:20 PM CDTSpecial Weather StatementEAXAdair40 min
May 14, 8:59 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte31 min
May 14, 9:05 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth25 min
May 14, 9:27 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth33 min
May 14, 9:33 PM CDTAreal Flood AdvisoryEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 2 more3 hr
May 14, 9:47 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry43 min
May 14, 10:00 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler45 min
May 14, 10:29 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan46 min
May 14, 10:34 PM CDTFlash Flood WarningEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more6 hr
May 14, 11:09 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Linn, Livingston51 min
May 14, 11:14 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon31 min
May 14, 11:40 PM CDTAreal Flood AdvisoryEAXCaldwell, Carroll, Chariton, Daviess, Linn, Livingston3 hr
May 14, 11:53 PM CDTSpecial Weather StatementEAXBates, Cass, Jackson52 min
May 15, 12:00 AM CDTSpecial Weather StatementEAXChariton, Macon, Randolph45 min
May 15, 12:34 AM CDTSevere Thunderstorm WarningEAXBates, Henry26 min
May 15, 12:45 AM CDTSevere Thunderstorm WarningEAXJohnson, Pettis30 min
May 15, 1:00 AM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis30 min
May 15, 1:18 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline27 min
May 15, 6:24 AM CDTRiver Flood WarningEAXHoward12 hr
May 15, 6:49 AM CDTRiver Flood WarningEAXLinn, Livingston36 hr
May 15, 7:29 AM CDTRiver Flood WarningEAXDaviess, Livingston21 hr
May 15, 9:12 AM CDTRiver Flood WarningEAXCarroll, Chariton48 hr
May 15, 4:17 PM CDTRiver Flood WarningEAXBuchanan14 hr

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.